Opuscula Math. 33, no. 4 (2013), 751-762
http://dx.doi.org/10.7494/OpMath.2013.33.4.751

 
Opuscula Mathematica

On Gelfand pairs associated to transitive groupoids

Ibrahima Toure
Kinvi Kangni

Abstract. Let \(G\) be a topological locally compact, Hausdorff and second countable groupoid with a Haar system and \(K\) a compact subgroupoid of \(G\) with a Haar system too. \((G,K)\) is a Gelfand pair if the algebra of bi-\(K\)-invariant functions is commutative under convolution. In this paper, we give a characterization of Gelfand pairs associated to transitive groupoids which generalize a well-known result in the groups case. Using this result, we prove that the study of Gelfand pairs associated to transitive groupoids is equivalent to that of Gelfand pairs associated to its isotropy groups.

Keywords: transitive groupoids, groupoid representation, Gelfand pairs.

Mathematics Subject Classification: 22A22, 46JXX.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ibrahima Toure, Kinvi Kangni, On Gelfand pairs associated to transitive groupoids, Opuscula Math. 33, no. 4 (2013), 751-762, http://dx.doi.org/10.7494/OpMath.2013.33.4.751

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.